Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 503561, 22 pages
http://dx.doi.org/10.1155/2011/503561
Research Article

Mean Convergence Rate of Derivatives by Lagrange Interpolation on Chebyshev Grids

Department of Mathematics, Tianjin Normal University, Tianjin 300387, China

Received 23 May 2011; Revised 30 August 2011; Accepted 19 September 2011

Academic Editor: Carlo Piccardi

Copyright © 2011 Wang Xiulian and Ning Jingrui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wang Xiulian and Ning Jingrui, “Mean Convergence Rate of Derivatives by Lagrange Interpolation on Chebyshev Grids,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 503561, 22 pages, 2011. https://doi.org/10.1155/2011/503561.